MathSciNet Relay Station
MathSciNet bibliographic data
MR1198091 55P62 (57T25)
Félix, Yves; Tanré, Daniel Sur l'homologie de l'espace des lacets d'une variété compacte. (French) [On the homology of the loop space of a compact manifold] Ann. Sci. École Norm. Sup. (4) 25 (1992), no. 6, 617–627.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement